# SDR DALA1302210649

- Difficulty date: January 21, 2013
- Submitted: January 28, 2013
- Operation: Air carrier
- Aircraft: N649DL
- Make and model: Boeing 757232
- Aircraft serial: 24389
- Aircraft time: 80,682 hours, 35,308 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Structure
- Condition: Damaged
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON WALK AROUND FOUND NR 1 ENG INBD FAN COWL.  DELAMINATED ON INBD LOWER LEADING EDGE.  APROX 3 IN X 3 IN DELAMINATION.  REMOVED RT FAN COWL. WIP  644787.  APPLIED PERMANENT REPAIR IAW SRM 51-70-17, PARA 4GT.  REINSTALLED RT FAN COWLINGS.
